Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

April 9, 2020Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 9, 2020, 11:54 PM EDT for Lehigh County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2020, 11:54 PM EDT (03:54 UTC)
Expired
Apr 10, 2020, 12:30 AM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Lehigh County, PA

The radar

The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-193 m²/s²
0-3 km storm-relative helicity
-122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WWUS81 KPHI 100354
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1154 PM EDT Thu Apr 9 2020

NJZ009-PAZ060>062-103>106-100430-
Hunterdon-Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Northampton-Berks-
1154 PM EDT Thu Apr 9 2020

...A SNOW SHOWER WILL AFFECT WEST CENTRAL HUNTERDON...NORTHEASTERN 
BERKS...LEHIGH...NORTHERN MONTGOMERY...NORTHWESTERN BUCKS AND 
SOUTHWESTERN NORTHAMPTON COUNTIES...

At 1152 PM EDT, a snow shower was located over Zionsville, or near 
Allentown, moving east at 50 mph.

Wind gusts up to 50 mph are possible as the snow shower passes. 
Visibility may be reduced to around a mile with the passage of the 
snow shower as well, per reports from a trained spotter.

Locations impacted include...
Allentown, Easton, Bethlehem, Lansdale, Emmaus, Northampton,
Quakertown, Perkasie, Doylestown, Souderton, Bedminster, Ambler,
Hellertown, Kutztown, Fleetwood, Chalfont, Tinicum, Hatfield, East
Greenville and Dublin.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 44 and 73.
 Northeast Extension between exits A31 and A56.

Slow down and allow extra time when traveling.

LAT...LON 4043 7586 4071 7566 4064 7519 4062 7519
      4061 7520 4059 7519 4063 7513 4061 7499
      4016 7521
TIME...MOT...LOC 0352Z 290DEG 43KT 4049 7551 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 9, 9:30 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 9, 9:30 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
930 PM EDT Thu Apr 9 2020

.SYNOPSIS...
In the wake of the cold front earlier on Thursday, windy conditions
will continue into Friday. The low pressure system associated with
the cold front will lift slowly toward the Canadian Maritimes Friday
and Saturday. High pressure will build over the eastern U.S. this
weekend. Another intense surface low will move from the southern
Plains on Sunday to the Great Lakes region Sunday night, with an
associated cold front crossing the Mid-Atlantic on Monday. Another
system may affect the area around the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
930 PM Update: Wind gusts and wind have dropped off quickly
across much of the area this evening, although some sporadic
gusts are still possible. Still expecting winds to pick up
again after midnight. Dewpoints this evening are also lower than
forecast, but expect them to rise as mixing subsides. Adjusted
dewpoints and relative humidities for Friday slightly to account
for the latest guidance.

630 PM Update: The forecast for this evening is on track at
this time. Dewpoints mixed out a bit more than forecast, but
these will come up as mixing wanes into the evening. Winds
continue to subside through the evening, however a few stronger
gusts may still be possible. The Wind Advisory will be allowed
to expire area wide at 7 PM.

A subtle mid-level wave is forecast to pass across the area just
after midnight bringing a surge in the low-level jet as well as
a surge of cooler air at the surface. Guidance indicates a
tightening of the pressure gradient after this occurs, so there
may be a period of gusts after midnight on the order of 40 mph,
however BUFKIT profiles indicate the boundary layer will remain
largely decoupled for most locations, so confidence is low on
this. Nevertheless, winds and gusts are still forecast to
increase rapidly around daybreak.

Previous discussion...
After an active day of weather, convection has pushed offshore
as a strong cold front barrels through the region. This is
associated with rapidly intensifying low pressure over New
England. As expected, in addition to the convective winds we saw
earlier we are getting an enhanced surge of synoptic winds
(45-55mph) as the well- mixed air mass overlaps with the
strongest portion of the low level jet. As the low level winds
weaken and we lose diurnal heating and the most efficient
mixing, winds should diminish somewhat this evening. Overnight,
gusts should come down a little more, so today's Wind Advisory
will expire this evening. But a breezy night is likely with
gusts over 30 mph possible.

A mainly dry night is expected, but not entirely dry especially in
the northwestern half of the CWA. A couple of shortwave impulses and
weak surface troughs look to rotate through the larger scale trough
in place over the East. With steep lapse rates in place and some
lingering low level moisture, a few showers are likely especially
the further west and north you go. The best chance for this will be
over the first half of the night. Temperatures will be dropping
behind the front, though the elevated winds will keep them from
falling off more. Still, could get cold enough for some of the
showers to fall as snow especially in the Poconos, where there could
even be some light accumulations (a half inch or less).

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Strong low pressure slowly begins departing into the Canadian
maritimes on Friday. Not surprisingly with a sub-970mb low to our
northeast and high pressure building in out of the Plains and
Midwest, it will be a windy day with such a strong gradient in
place. If nothing else, it looks to be a "consistent" day with
fairly similar conditions both spatially and temporally during the
daylight hours. Main question on this shift was whether it would be
windy enough for an advisory (gusts > 45mph). Looking over BUFKIT,
fairly good consistency in wind profiles among models. We will
likely mix to around 750mb during the day. This combined with the
wind profiles suggests potential for 40 to 50 mph gusts, and it
looked convincing enough to go ahead with another wind advisory for
the daylight hours Friday. Either way, it will be a noticeably windy
day. Gusts should start to gradually diminish during the late
afternoon and especially evening.

Expecting a mainly dry day, though likely a lot of stratocu
especially to the northwest as is typical in northwest flow/cold
advection regimes. A bit of additional shortwave energy comes
through during the day, especially in the morning hours. A
spotty shower is possible in the northwestern zones, but coverage
will be less than it will be overnight. It may still be cold
enough for some of the showers to fall as snow especially
early. Highs well below normal for the date with 850mb
temperatures around -5C. Highs mainly in the low 50s with some
40s to the north.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
By Sunday, the high will drift out to sea, while return flow
develops across the Mid-Atlantic region. Temperatures will warm
quite a bit on Sunday as compared to Saturday. There will be a
slight chance of showers on Sunday as a couple of weak short
wave/vorticity impulses move across the area, but the main action
moves in Sunday night into Monday.

During Sunday night, an area of low pressure will move across the
Mid-West states and into the Great Lakes area, before lifting into
southern Canada on Monday. This will lift an occluding frontal
system across the Mid-Atlantic and northeastern states. Rainfall is
expected to begin overnight Sunday, then continue into Monday
morning. There is not much instability, so thunderstorms are not
currently expected. However, PW values approach or exceed one inch,
so periods of moderate to heavy rainfall can be expected.

The front will have moved offshore by Monday afternoon/Monday
evening. Gusty wind will develop behind the front Monday and
continue Monday night into Tuesday. There will be a slight chance of
showers Tuesday as a couple of short waves/vorticity impulse move
across the area.

By Wednesday, there is disagreement with the long term models in how
they handle a potential coastal storm developing along the old cold
front offshore of the east coast. The ECMWF is much more aggressive
strengthening the low moving it offshore of the Mid- Atlantic and
bringing rain to the area. The GFS and Canadian suppresses the
system and keep rain away from the area. We will have a chance of
showers due the uncertainty, but no more than 40 percent.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through tonight... Mainly VFR. Localized MVFR ceilings possible
especially near RDG and ABE. Showers are possible especially
northwest of PHL mainly between 0z and 06z. Westerly or west-
northwesterly winds expected through tonight. Gusts up to 40 kt
possible through this evening. Winds will diminish somewhat
overnight but could continue gusting to 30-40 kt, especially
after 06Z. Moderate confidence.

Friday... Mainly VFR with broken ceilings of 4000-6000 feet likely
from PHL northwestward. West-northwest winds of 15 to 25 kt with
gusts to 40 kt. Winds will slowly start to diminish in the
evening. High confidence.

Outlook...

Friday night and Saturday...Mainly VFR with west to northwest winds
10 to 20 kt with gusts to 30 kt. High confidence.

Saturday night...Mainly VFR with winds becoming southerly and
diminishing to around or below 10 kt. Moderate confidence.

Sunday...Generally VFR (though CIGs will be lowering through the
day, possibly approaching sub-VFR late) with winds becoming
southeasterly 10 to 20 kt with higher gusts, especially near the
coast. Low confidence.

Sunday night and Monday...Periods of sub-VFR probable with a good
chance of rain. Southeast to south winds 10 to 20 kt with higher
gusts becoming southwest on Monday. Moderate confidence.

Tuesday...Mostly VFR conditions are expected. Westerly winds of 10
to 15 kt are possible. Moderate confidence.

&&

.MARINE...
Through Friday night... A Gale Warning remains in effect for all
waters thanks to west-northwesterly winds gusting 35 to 45 kt. Some
of the strongest gusts will occur through this evening. Winds may
then decrease somewhat tonight, and gusts may go below gale criteria
for a few hours, but will remain near 30 to 35 kt much of the night.
Gusts of 40 to 45 kt are then likely most of the day tomorrow before
they gradually diminish tomorrow night. Cannot rule out a couple of
storm force gusts both this afternoon/evening and again during the
day on Friday, but those gusts, if any, should be isolated. Seas 4
to 7 ft.

Outlook...

Saturday...Advisory conditions will likely continue, with west to
northwest winds 15 to 25 kt with gusts to 30 kt. Seas 3 to 5 feet.

Saturday night...Sub-advisory winds/seas anticipated.

Sunday...South winds increasing to advisory levels. Seas approaching
advisory criteria late in the day.

Sunday night and Monday...South to southwest winds increasing
further, possibly approaching gale criteria on Monday. Seas 5 to 10
feet

Tuesday...Once seas subside below 5 ft, winds and seas should stay
below SCA criteria.

&&

.FIRE WEATHER...
Forecast relative humidity values are forecast to drop below 30%
during the day Friday. This combined with windy conditions
throughout the day will lead to enhanced fire danger. Relative
humidity values in Carbon and Monroe Counties are forecast to
remain higher, so the Special Weather Statement has not been
issued for these areas. Dry and windy conditions are expected
again on Saturday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from 7 AM to 7 PM EDT Friday for PAZ054-055-
     060>062-070-071-101>106.
NJ...Wind Advisory from 7 AM to 7 PM EDT Friday for NJZ001-007>010-
     012>027.
DE...Wind Advisory from 7 AM to 7 PM EDT Friday for DEZ001>004.
MD...Wind Advisory from 7 AM to 7 PM EDT Friday for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ430-431-450>455.

&&

Synopsis...CMS/Johnson
Near Term...O'Brien/Staarmann
Short Term...O'Brien
Long Term...Johnson/Robertson
Aviation...Johnson/O'Brien/Staarmann
Marine...Johnson/O'Brien
Fire Weather...Staarmann/Johnson
Hazardous weather outlook, Apr 9, 3:59 PM EDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
359 PM EDT Thu Apr 9 2020

NJZ012>014-020-026-027-102000-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
Southeastern Burlington-
359 PM EDT Thu Apr 9 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-PAZ060-070-071-
101>104-102000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Berks-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-
359 PM EDT Thu Apr 9 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007>010-015-019-PAZ054-055-061-062-105-106-102000-
Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks-
Lower Bucks-
359 PM EDT Thu Apr 9 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-102000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
359 PM EDT Thu Apr 9 2020

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 9, 10:59 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     1 S RANCOCAS            40.00N 74.87W
04/09/2020                   BURLINGTON         NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON INTERSTATE 295 NORTH OF EXIT
            43. LANE RESTRICTIONS WERE REQUIRED. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Apr 9, 11:01 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     1 SE ELLISBURG          39.91N 74.99W
04/09/2020                   CAMDEN             NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON INTERSTATE 295 SOUTH OF EXIT
            34. LANE RESTRICTIONS WERE REQUIRED. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Apr 9, 11:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     2 N HAMBLETON           38.73N 76.07W
04/09/2020                   TALBOT             MD   DEPT OF HIGHWAYS

            SEVERAL REPORTS OF TREES AND WIRES DOWN NEAR
            U.S. HIGHWAY 50 AND STATE HIGHWAY 565. POWER
            OUTAGES REPORTED AT THE TIME IN THE AREA.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Apr 9, 11:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND DMG     3 WSW HARMONY           38.76N 75.93W
04/09/2020                   CAROLINE           MD   UTILITY COMPANY

            DOWNED TREES AND WIRES. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Special weather statement, Apr 9, 11:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1129 PM EDT Thu Apr 9 2020

NJZ007>009-PAZ062-100530-
Warren-Morris-Hunterdon-Northampton-
Including the cities of Washington, Morristown, Flemington,
Bethlehem, and Easton
1129 PM EDT Thu Apr 9 2020

...Rain and snow showers occurring for the next couple of hours...

Spotters have reported snow showers in Northampton County as an
area of precipitation moves east into eastern Pennsylvania and
northern New Jersey. Expect a mixture of rain and snow showers to
occur in portions of Warren, Morris, and Hunterdon Counties in New
Jersey as temperatures sufficiently cool. Winds will also increase
and become gusty, likely leading to some reductions in visibility.
Although no accumulation is expected, use caution if traveling
as this precipitation moves through.

CMS
Special weather statement, Apr 9, 11:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1154 PM EDT Thu Apr 9 2020

NJZ009-PAZ060>062-103>106-100430-
Hunterdon-Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Northampton-Berks-
1154 PM EDT Thu Apr 9 2020

...A SNOW SHOWER WILL AFFECT WEST CENTRAL HUNTERDON...NORTHEASTERN
BERKS...LEHIGH...NORTHERN MONTGOMERY...NORTHWESTERN BUCKS AND
SOUTHWESTERN NORTHAMPTON COUNTIES...

At 1152 PM EDT, a snow shower was located over Zionsville, or near
Allentown, moving east at 50 mph.

Wind gusts up to 50 mph are possible as the snow shower passes.
Visibility may be reduced to around a mile with the passage of the
snow shower as well, per reports from a trained spotter.

Locations impacted include...
Allentown, Easton, Bethlehem, Lansdale, Emmaus, Northampton,
Quakertown, Perkasie, Doylestown, Souderton, Bedminster, Ambler,
Hellertown, Kutztown, Fleetwood, Chalfont, Tinicum, Hatfield, East
Greenville and Dublin.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 44 and 73.
 Northeast Extension between exits A31 and A56.

Slow down and allow extra time when traveling.

LAT...LON 4043 7586 4071 7566 4064 7519 4062 7519
      4061 7520 4059 7519 4063 7513 4061 7499
      4016 7521
TIME...MOT...LOC 0352Z 290DEG 43KT 4049 7551

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:44 PM EDTSpecial Marine WarningPHI61 min
Apr 9, 11:49 PM EDTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem41 min
Apr 10, 12:16 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more14 min
Apr 10, 12:18 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Apr 10, 12:33 AM EDTSpecial Marine WarningPHI57 min
Apr 10, 1:06 AM EDTSpecial Marine WarningPHI54 min
Apr 10, 1:44 AM EDTSpecial Marine WarningPHI61 min
Apr 10, 1:47 AM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean13 min
Apr 10, 3:27 AM EDTSpecial Weather StatementPHIMorris, Sussex63 min
Apr 10, 3:33 AM EDTFreeze WatchPHIHunterdon, Morris, Somerset, Sussex, Warren12 hr
Apr 10, 3:29 PM EDTFreeze WarningPHIHunterdon, Mercer, Morris, Somerset, Sussex, Warren18 hr
Apr 10, 3:43 PM EDTFire Weather WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more12 hr
Apr 9, 11:24 PM EDTSevere Thunderstorm WarningPHIChester36 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.